Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 29, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jul 24, 2014, 4:24 AM MDT. It took effect at Jul 24, 2014, 9:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2014, 4:24 AM MDT (10:24 UTC)
- In effect from
- Jul 24, 2014, 9:00 AM MDT
- Expired
- Jul 24, 2014, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
512 WWUS75 KPIH 241024 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 424 AM MDT THU JUL 24 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM MDT TO 8 PM MDT TODAY... IDZ020-021-242100- /O.NEW.KPIH.WI.Y.0029.140724T1500Z-140725T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 424 AM MDT THU JUL 24 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING. * TIMING...FROM 9 AM MDT TODAY UNTIL 8 PM THIS EVENING. * WINDS...SOUTHWEST AND WEST WINDS FROM 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT IN HIGH- PROFILE VEHICLES. STRONG WINDS CAN BRING DOWN TREES AND TREE LIMBS AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
017 WWUS75 KPIH 241900 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 100 PM MDT THU JUL 24 2014 IDZ020-021-250300- /O.EXT.KPIH.WI.Y.0029.000000T0000Z-140725T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 100 PM MDT THU JUL 24 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...UNTIL 9PM. * WINDS...SOUTHWEST AND WEST WINDS FROM 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT AND THE INL COMPLEX. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT IN HIGH- PROFILE VEHICLES. STRONG WINDS CAN BRING DOWN TREES AND TREE LIMBS AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
659 WWUS75 KPIH 250250 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 850 PM MDT THU JUL 24 2014 IDZ020-021-250400- /O.EXP.KPIH.WI.Y.0029.000000T0000Z-140725T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 850 PM MDT THU JUL 24 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS WILL CONTINUE TO DIMINISH TONIGHT. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 9 PM. $$ VALLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jul 24, 2:51 AM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 24, 2:51 AM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 251 AM MDT THU JUL 24 2014 .SHORT TERM...TODAY THROUGH SATURDAY. THE UPPER LOW OVER NW WA IS EXPECTED TO MOVE TO SOUTHERN ALBERTA BY THIS EVE. THIS SYSTEM WILL DRAG A DRY COLD FRONT THRU ID THIS MORNING. A FEW SHOWERS IN THE UPPER SNAKE HIGHLANDS NEAR THE DIVIDE SHOULD BE OUT OF THE AREA AROUND SUNRIDE. STRONG POST-FRONTAL WINDS WILL PICK UP THIS MORNING AN CONTINUE INTO THE EARLY EVE. COOLER TEMPS WILL PREVAIL TODAY AND FRI. FRI MORN TEMPS ARE EXPECTED TO BOTTOM OUT IN THE LOW 30S IN THE CENTRAL MTN BASINS...AND IN THE 40S ELSEWHERE. UPPER RIDGING BEGINS TO BUILD UP OVER THE WEST ON SATURDAY. THIS WILL RESULT IN WARMER TEMPS AGAIN. .LONG TERM...SUNDAY THROUGH THURSDAY. UPPER RIDGING CONTINUES TO AMPLIFY ON SUNDAY...WITH MONSOON MOISTURE RETURNING TO ID ON MONDAY. SHOWERS AND TSTMS ARE EXPECTED MON AFTN AND EVE OVER THE MTNS. THE UPPER RIDGE AXIS MOVES WESTWARD ON TUE...DISRUPTING THE MONSOON FLOW INTO IDAHO. THIS SHOULD RESULT IN MORE ISOLD TSTM COVERAGE OVER THE MTNS TUE THROUGH THURSDAY. TEMPS WILL REMAIN WARM THRU THE WEEK UNDER THE INFLUENCE OF THE RIDGE. HEDGES && .AVIATION...EXPECT VFR CONDITIONS WITH BREEZY TO MODERATE WINDS TODAY. A DRY COLD FRONT WILL MOVE THROUGH THE AREA TODAY BRINGING BREEZY TO MODERATE WINDS. KIDA AND TO AN LESSER EXTENT KPIH WILL SEE AROUND 35 KT GUSTS IN THE AFTERNOON. KBYI WILL SEE AROUND 25 KTS AND KSUN AROUND 20 KTS GUSTS IN THE AFTERNOON. WYATT && .FIRE WEATHER...BREEZY TO MODERATE WINDS ARE EXPECTED TODAY AS AN UPPER LEVEL LOW MOVES OVER NORTHERN IDAHO AND SOUTHERN CANADA. A DRY COLD FRONT WILL MOVE THROUGH EARLY THIS MORNING LEAVING BREEZY TO MODERATE WINDS ACROSS THE AREA THIS MORNING THROUGH THE AFTERNOON. EXPECT WINDS AROUND 20 TO 25 MPH IN THE MOUNTAINS AND 35 TO 40 MPH ACROSS THE SNAKE RIVER PLAIN. ADDITIONALLY...LOOK FOR VERY DRY AIR BEHIND THIS FRONT TO MOVE INTO OUR AREA THIS AFTERNOON DROPPING RELATIVE HUMIDITY BELOW 15 PERCENT ACROSS MUCH OF THE AREA. THE RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 410...422...425...AND 427 BETWEEN 9 AM AND 9 PM HAS BEEN CONTINUED. WINDS ARE EXPECTED TO CALM AFTER SUNSET. TEMPERATURES WILL COOL OFF SLIGHTLY FOR TODAY AND FRIDAY TO AROUND NORMAL. EXPECT WELL ABOVE NORMAL TEMPERATURES BY SUNDAY CONTINUING THROUGH NEXT WEEK. DRY CONDITIONS WILL REMAIN UNTIL THE RETURN OF MONSOON MOISTURE SOMETIME EARLY NEXT WEEK. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING IDZ410-425. RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING IDZ422-427. WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING IDZ020-021. &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.